began to have pain in the chest area four days ago mobic was prescribed today july 11th 2011.
Not sure what your question is. Mobic is an anti inflammatory (NSAID) for reducing pain caused by conditions such as arthritis or joint/muscle strain. I suspect the doctor has decided you have inflammation in the afore mentioned area and hence has prescribed the NSAID. Good luck with the new med.
Good day to you, I took Mobic (I don't think it was an allergy I think maybe a side effect) I did not have the pain in my chest but my feet and ankles were so swollen that I could not get into my shoes, I have to say the drug did help the pain underneath the elbow area but the orthopedist discontinued the drug and placed me on Lasix 80mg. just be aware of your body and discuss this with your doctor asap, medications have different effects and I just want you to be safe! I also had a neighbor who experienced more the symptoms you are talking about, whatever you do be safe and be well, allow the doctor to know right away, he knows you and your history I wish you the very best!
- Mobic Information for Consumers
- Mobic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mobic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2012 • 1 answer
I started Mobic about 21/2 weekeloped shortness of breath when to the ER doc said I have some weird?
Posted 14 Mar 2013 • 2 answers
Posted 6 Nov 2016 • 0 answers
Posted 20 Jul 2017 • 1 answer
Posted 2 days 23 hours ago • 0 answers